# SDR AALA201708049024

- Difficulty date: August 2, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N949NN
- Make and model: Boeing 737823
- Aircraft serial: 31192
- Aircraft time: 11,089 hours, 3,978 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  LT OUTBOARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT DISCHARGE.  REMOVED AND REPLACED LT OUTBOARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT BATTERY IAW AMM 25-64-00.
